# SDR ASAA2022052838477

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,312 hours, 7,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, UPON RECALL L PACK LIGHT ILLUMINATES. LIGHT EXTINGUISHES W MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST OF PACK CONTROLLER PER B737-900 FIM 21-62 TASK 801, FOUND SRADA INLET FAULTED AT PREVIOUS FLIGHT. PERFORMED FIM 21-62 TASK 851 AND TEST GOOD. NO DEFECT NOTED AT THIS TIME.
